Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Koelink, H. T.
1995.
Identities for 𝑞-ultraspherical polynomials and Jacobi functions.
Proceedings of the American Mathematical Society,
Vol. 123,
Issue. 8,
p.
2479.
Koelink, H. T.
1996.
Askey-Wilson polynomials and the quantum SU(2) group: Survey and applications.
Acta Applicandae Mathematicae,
Vol. 44,
Issue. 3,
p.
295.
Cao, Li-Hua
Li, Yu-Tian
and
Lin, Yu
2019.
Asymptotic approximations of the continuous Hahn polynomials and their zeros.
Journal of Approximation Theory,
Vol. 247,
Issue. ,
p.
32.